# SDR VNAA0003017

- Difficulty date: March 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: Rt Pack
- Condition: Failed
- Location: Acm Bay
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHILE ATTEMPTING TO TAKEOFF, THE CREW RECEIVED A RIGHT PACK FAIL MESSAGE.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  OUTSTATION MAINTENANCE INSPECTED THE AIRCRAFT BUT COULD NOT DUPLICATE THE PROBLEM.  THE AIRCRAFT WAS RELEASED FOR ANOTHER TAKEOFF AND DEPARTED WITHOUT FURTHER INCIDENT.
